# SDR CALA2024052401573

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 120,644 hours, 18,651 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 698641
- Condition: Missing
- Location: Fuel Station
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 BOTH FUELING RECEPTACLE CAP MISSING (02 EA). REQUESTING MEL 2821L FOR BOTH FUELING RECEPTACLE CAP. PLACED BOTH MISSING STATION RECEPTACLE CAP ON MEL 2821L, AS REQUESTED. NO PRESENCE OF FUEL LEAKAGE. DDP COMPLIED WITH. OK TO DEF .BOTH FUELING RECEPTACLE CAP MISSING (02 EA).
